# SDR TSAA20130822007

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 57,971 hours, 69,886 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AT 3000 FT, CREW NOTICED THE LT WING TO BODY OVERHEAT WARNING LIGHT ILLUMINATED.  AFTER 2 MINUTES, THE RT WING TO BODY OVERHEAT WARNING ALSO ILLUMINATED.  RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED THE BLEED DUCT CLAMP AT THE KEEL BEAM TO ELBOW DUCT CONNECTION AND RETURNED THE ACFT TO SERVICE.
